MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE, DC; OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE, DC; OPERATING TABLE
Model Number 5803
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Whlle positioning a 450lb patient, the spinal top of the mts table broke and patient was dropped to the floor.Hospital then took the patient to get a cat scan and everything came back negative.
 
Additional Manufacturer Narrative
Per the information obtained from the device evaluation, it was found that the device underwent excessive wear and tear due to its usage beyond the product design life.The service/maintenance history of the device was found to be infrequent and not as per the manufacturer's recommended guidelines.It was also found out that the device was serviced through a third-party establishment thus putting the device at risk of improper maintenance.Due to the above-mentioned factors, the root cause of this incident is thus deemed to multi-factorial including use error (improper/infrequent maintenance of the device).
 
Event or Problem Description
While positioning a 450lb patient, the spinal top of the mts table broke and patient was dropped to the floor.Hospital then took the patient to get a cat scan and everything came back negative.

Brand Name
ADVANCED CONTROL I-BASE, DC
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key19809353
Report Number2921578-2024-00010
Device Sequence Number8389325
Product Code JEA
UDI-Device Identifier00842430105982
UDI-Public00842430105982
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5803
Device Catalogue Number5803
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown